# SDR UIEA2013082600458

- Difficulty date: August 26, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 64,194 hours, 11,240 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 60B100285
- Part serial: 09365H3231P5863
- Condition: Failed
- Location: L1
- Part time: 8,077 hours, 1,223 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 WINDSHIELD SHATTERED.  R & R L1 WINDOW AND ON GROUND, HEATER SYS AND WIPER OPS CHECK OK.  REF MM 56-11-01-404-016 AND GMM 4-6-11.
